# SDR V3E2002F00000

- Difficulty date: April 25, 2002
- Submitted: June 20, 2002
- Operation: Air carrier
- Aircraft: N876AA
- Make and model: Boeing 727-200
- Aircraft serial: 21388
- System (JASC): 3210 · Main Landing Gear
- Part: Bolt
- Part number: 69636333
- Condition: Sheared
- Location: Rt Mlg
- Part time: 10,602 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOLT ASSEMBLY - SIDE SPINDLE WAS FOUND WITH HEAD OF BOLT ASSEMBLY SHEARED OFF AND THE WAS BACKING OUT AFTER TOWING THE AIRCRAFT FROM STORAGE TO THE MAINTENANCE HANGAR.  HEAD OF BOLT WAS FOUND ON FLOOR, THERE WAS NO MAINTENANCE BEING PERFORMED ON THE LANDING GEAR.
